Relaxations of vertex packing

M. Grötschel, L. Lovász, A. Schrijver

Research output: Contribution to journalArticle

43 Citations (Scopus)

Abstract

A polynomially computable upper bound for the weighted independence number of a graph is studied. This gives rise to a convex body containing the vertex packing polytope of the graph. This body is a polytope if and only if the graph is perfect. As an application of these notions, we show that the maximum weight independent set of an h-perfect graph can be found in polynomial time.

Original languageEnglish
Pages (from-to)330-343
Number of pages14
JournalJournal of Combinatorial Theory, Series B
Volume40
Issue number3
DOIs
Publication statusPublished - Jun 1986

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Relaxations of vertex packing'. Together they form a unique fingerprint.

  • Cite this